# SDR QXEA2020122200358

- Difficulty date: December 22, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 9,961 hours, 5,745 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Aft Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, AS RAMP PERSONNEL CHECKED TO ENSURE THE AFT CARGO HOLD WAS EMPTY, THE CRG AFT SMOKE MESSAGE ANNUNCIATION ON THE EICAS FOR APPROXIMATELY 10 SECONDS, THEN EXTINGUISHED.  NO ABNORMALITIES VISIBLE IN THE AFT CARGO HOLD.  REMOVED FROM SERVICE.  PERFORMED GVI OF AFT CARGO.  FOUND NOTHING OUT OF THE ORDINARY.  EVERYTHING LOOKS GOOD.  PERFORMED FIRE PROTECTION SYSTEM TES IN REF WITH E175 AMM TASK 26-00-00-700-801A.  OPERATIONS TEST PASSED.  RETURNED TO SERVICE.
